RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 4, Pages 753–754 (Mi tvp591)  

Short Communications

On the limit behaviour of the maximal probability in infinite dimensional case

V. V. Sazonov

Moscow

Abstract: It is shown that in infinite dimensional case the maximal probabilities of distributions which are convolutions of a lattice distribution descend to 0 quicker than any negative power of $n$. Moreover the limits for the speed of their convergence are indicated.

Full text: PDF file (145 kB)

English version:
Theory of Probability and its Applications, 1965, 10:4, 684–685

Bibliographic databases:

Received: 19.05.1965

Citation: V. V. Sazonov, “On the limit behaviour of the maximal probability in infinite dimensional case”, Teor. Veroyatnost. i Primenen., 10:4 (1965), 753–754; Theory Probab. Appl., 10:4 (1965), 684–685

Citation in format AMSBIB
\Bibitem{Saz65}
\by V.~V.~Sazonov
\paper On the limit behaviour of the maximal probability in infinite dimensional case
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 4
\pages 753--754
\mathnet{http://mi.mathnet.ru/tvp591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=193659}
\zmath{https://zbmath.org/?q=an:0147.17103}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 4
\pages 684--685
\crossref{https://doi.org/10.1137/1110087}


Linking options:
  • http://mi.mathnet.ru/eng/tvp591
  • http://mi.mathnet.ru/eng/tvp/v10/i4/p753

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:118
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020